Jump to content

Search the Community

Showing results for tags 'iud'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 2 results

  1. Hi everyone, I was going through my normal routine this morning of watching recovery videos and reading forums and blogs on antidepressant recovery when I saw a video about a young lady that was going through protracted withdrawal from Lexapro and mentioned that she felt that her hormonal IUD birth control might have been exacerbating her symptoms. I thought back on my experience with birth control and realized that I got the Skyla IUD exactly one month after I started taking Wellbutrin for anxiety. I plan on making an appointment to go and talk to my OBGYN about any possible interactions that the Skyla IUD might have had with the Wellbutrin I was taking. But I also wanted to check in with the SA community to see if anyone else experienced any issues with taking hormonal birth control simultaneously with antidepressant medication. I'm wondering if I should talk to my doctor about having the IUD removed, but I wouldn't want to send my body into even more of a tail spin while I try to regulate my hormones. Any information is appreciated, but I'd like to know if there is any information available about whether or not removal would help with my withdrawal symptoms. I looked up the possible side effects of Skyla and one of the primary side effects is depression, so I'm wondering if the hormones could be contributing to my feelings of depression, depersonalization, and brain fog.
  2. I'm a 32 year old bipolar female. Ive been on medication since I was 15 years old. I've been on Lexapro the longest. I've been on far more medication than I can remember and I was a vegetable for about 5 years as a teenager due to being put on way too many heavy meds before my family caught on to it and we switched to a new psychiatrist. I lost my charts from age 15 to the age of about 25 when I moved about 6 years ago so I don't have information of a very good memory of my past medications. I know Topamax was very bad for me as well as Wellbutrin, which gave me very bad sleep paralysis and nightmares. I wanted to go off Abilify due to foreseen expenses at changing insurance so I brought this to the attention of my doctor. He didn't lower my Abilify but proceeded to up my dose of Lamictal quickly while halving my Lexapro and then I was pulled off after a week. He also slightly increased my Abilify from 5 to 7.5 to 10 mg. All this happening at once seemed strange and I thought i trusted someone finally with my medications management. I have an IUD as well that was recently put in after my old one was taken out after 5 years. It doesn't help that I am now getting 2 periods a month while I already have severe depression related to my cycle. I am suicidal right now, so I called my psychiatrist to get an appointment or up my Lexapro and try again but he was unreachable. The first two days of going off the lexapro I felt really good. Then I got manic and couldn't sleep for about a month. Cycling between severe anger/anxiety and the worst depression. I told my doctor in my last appointment i thought it was because I got my period during the withdrawal and I needed it fixed before my next one. He upped my Lamictal again by 50mg. He says he wants me on 200mg of Lamictal by the end of the changes. Then have my period again after one week off. I don't know what to do. I can't sleep at night and I wake up worrying immediately. Panic attacks every night. The only thing that helps me relax at night is repeating "I'll be dead soon" in my head because thoughts about the future are tearing me apart. I'm taking Buspar every night and morning and then I need sometimes two more in the day to cover up panic attacks. I have a supportive environment. I know it cannot be easy for them. I was googling information to figure out what could be going on with me. I'm extremely fatigued the last two days. I thought I might have autism my memory and attention span has decreased but it was bad before, too. It's not that I am not trying to listen but I pretty much have always only heard half of what people say. My mind wanders really badly. So I work around it with patterns and filling in between the lines so I can meet day to day functioning. But since that's something unrelated, it seems, to the Lexapro withdrawal, it's not needed. It's just something I am just realizing, so I mentioned it. I have no job right now. I really would like to work and need the money but I'm not able to "human" right now. One thing that does help, is I like to write and paint and it is not effected by the depression/mood swings/cycling/whatever and my husband and friends are being super supportive. I found a local therapist today and have set up an appointment so hopefully that will help. I am considered disabled as I was put on SSI for bipolar and I have a piddling work history. Im still trying to fix that. I am also diagnosed recently with Borderline Personality Disorder, but my therapist said, before she left the group I go to, she doesn't think I have it. I wasn't even told. I just looked at my check out sheet one day and it was added at the top as a new diagnosis in the header. I found this site and I realized that it must be the withdrawal from Lexapro causing this problem. It gives me some hope that maybe it will get better. Thank you for making this site. It must take a lot of work.
×

Important Information

By using this site, you agree to our Terms of Use.